# SDR C2XA11CL175

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 21,727 hours, 11,585 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Handle
- Part number: 12302328407
- Part serial: 145776
- Condition: Faulty
- Location: Nlg Steering
- Part time: 19,734 hours, 11,261 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLE FLT 2370 THE CREW REPORTED A STEERING SYSTEM MALFUNCTION DURING TAKEOFF ROLL ABOVE 80 KNTS.  ALSO REPORTED DISCONNECTS ON TAXI INTERMITTENTLY.  MAINTENANCE INSPECTED AND REPLACED THE STEERING HANDLE.  OPERATIONAL CHECKS WERE GOOD.
